These regular strength Non-Aspirin Pain Relief Tabs from Quality Choice act as a pain reliever and fever reducer with 325 mg of acetaminophen in each tab.
Active ingredient: Acetaminophen 325 mg. Inactive ingredients: corn starch, pregelatinized starch, stearic acid. May contain povidone and sodium starch glycolates.
The product descriptions and instructions provided by Vitabox are for informational purposes only and are qualified in their entirety by the information available from manufacturers of the products. You should carefully read all product packaging, and contact the manufacturer with any questions before using a product. While we endeavor to ensure that product descriptions are current, manufacturers sometimes change their products. We are not liable for inaccuracies or misstatements about products. We do not provide medical advice or recommendations. You should not use the information provided by Vitabox for diagnosing or treating a health problem or disease. If you have or suspect that you have a medical problem, immediately contact your health care provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration or any other government agency and are not intended to diagnose, treat, cure, or prevent any disease.